Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908533
Muraviev, Igor, Riedel, Frank, and Sass, Linda. “Kuhn's Theorem for extensive form Ellsberg games”. JOURNAL OF MATHEMATICAL ECONOMICS 68 (2017): 26-41.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901565
Mouraviev, Igor, Riedel, Frank, and Sass, Linda. Kuhn's Theorem for Extensive Form Ellsberg Games. Bielefeld: Center for Mathematical Economics, 2014. Center for Mathematical Economics Working Papers. 510.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Maxmin utility"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung